# SDR DALA2018021200842

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 12,930 hours, 1,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE ON THE RT SIDE OF THE ACFT.   REPLACED THE EPSU 16WL.
